# SDR DALA2018110506427

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Punctured
- Location: Bs 727g-727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A PUNCTURE ON THE LT CARGO TRACK, BETWEEN BS 727G - 727H IN THE  AFT CARGO BAY.  THE CARGO TRACK WAS REPAIRED IAW  SRM 53-00-53, REPAIR 3.
